# SDR 2021FA0000008

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STRONG LEAK AIR BY THE BLEED AIR PRECOOLER RIGHT ENGINE.  CORRECTIVE ACTION: HAS BEEN PERFORMED REMOVAL AND INSTALLATION BLEED AIR PRECOOLER, IAW AMM 36-12-25/401.  IN TEST NO LEAKS.
